# SDR SIMA20121227005

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR COULD NOT BE OPENED ARRIVING AT AIRCRAFT FOR FIRST FLIGHT; DOOR HANDLE BINDING WHEN POP FROM OUTSIDE.  ADJUSTED AFT SIDE LOCK BOX CABLE IAW EMB 145 AMM 52-18-00, OPS CHECKS GOOD.
